# SDR DALA2015010800158

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 41,745 hours, 13,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  TWO DENTS FOUND ON UPPER FLANGE OF FRAME BS 1480 BETWEEN S25-26L.  REPAIRED IAW ERA 530909-14, REV- ORIGINAL.
